# SDR CALA2023021300421

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: 146N852256
- Condition: Corroded
- Location: Sta1470/Str27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS EXFOLIATED CORRODED AT STA 1470, ON THE UPPER SIDE OF STR 27R. BLENDED MATERIAL, 100% MATERIAL LOSS, REPLACED INTERCOSTAL AT STA 1470 STR 27R. IAW BOEING DRAWING 146N8522 REV A, B757 SRM 51-40-02. UPATED TO LOG; REPAIR IS AN SDR NOT A MAJOR REPAIR.
